Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Trying to conceive. Prescribed duphaston hormonal tablets. Side effects of taking tablet incorrectly?

Hi ,I got period on 8th of octorber .Im trying for pregenancy.Due to irregular periods doctor given clofert for 5 days from 8 to 12 on this month and from 19 -2 Nov she told me to take duphaston for 14 days.but i took wrongly yestarday night 13th , instead of taking it on 19th day .Is any issue of takikng duphaston immedialty completng clofert and on wrong date. Im very worried about this. please suggest me wht to do ? aS this is harmonal tablet.
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thank you for choosing Healthcaremagic. Duphaston is natural progesterone, it is safe even if you take it along with clomiphene tablets. So kindly be relaxed and continue the treatment as advised by your doc.
Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!

Answered: Tue, 17 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor